MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-E ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-E ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6887900
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an increase in measured fico2 and etco2 during surgery.There was no patient harm.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The investigation of the reported failure in this complaint has been completed.A complete set of device logs was received, however the trends logs was not covering the reported event.An evaluation of the device logs shows that no leakage test was performed before the treatment was started.A successful system checkout had been performed before a prior treatment was performed.The technical log has no recordings during this date, which indicate the absence of technical malfunctions in the system.The treatment was started in prvc ventilation mode and then changed to volume control started.After 15 minutes, the ventilation mode was switched to pressure control, at which point high fico2 alarms were repeatedly triggered, accompanied by high etco2.These alarms persisted for about one hour, until the upper alarm limit settings for fico2 and etco2 were increased and some adjustments to the ventilation settings were performed.After this the treatment continued for 2.5 hours, without any more alarms for high fico2 or etco2, until the system was set to standby.The log also shows that the co2 absorber was bypassed at 09:36 and remained bypassed for the duration of the case.The fresh gas flow was set to a higher flow than the minute volume, no re-breathing.Our conclusion, based on the evaluation of the received device logs, is that there is no indication a malfunction of the anesthesia system.The root cause of the event has not been determined.

Brand Name
FLOW-E ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key20547028
Report Number8010042-2024-0001768
Device Sequence Number7988722
Product Code BSZ
UDI-Device Identifier07325710010457
UDI-Public(01)07325710010457(11)211111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6887900
Device Catalogue Number6887900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown